# SDR DL76G020317

- Difficulty date: March 16, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 13,589 hours, 2,207 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3987505
- Part serial: 9061024
- Condition: Faulty
- Location: Air Conditioning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK TEMP OFF MULTIPLE TIMES BUT ALWAYS RESET.  LT AND RT TEMP CONTROL VALVES FAULTED.  REPLACED BOTH VALVES.
